# SDR SWIA202054008

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 517.00-FS 581.00 LBL 9 FLOOR SEAT TRACK CORRODED IN SEVERAL AREAS, MARKED.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED WITH NEW 1 EA SEAT TRACK FROM FS 517.00 TO FS 581.00 AT LBL 9, REF CRJ 700 AMM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
